# SDR CA110323002

- Difficulty date: March 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 19,974 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1379305A77
- Condition: Leaking
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

(CAN) INITIALLY CREW COULD NOT GET 3 GREEN LIGHTS ON FINAL APPROACH.  A GO AROUND WAS CARRIED OUT & THE LG WAS RECYCLED, & ALL 3 GREEN LIGHTS CAME ON, AN UNEVENTFUL LANDING WAS CARRIED OUT.  UPON INITIAL INSPECTION, HYD FLUID WAS FOUND DRIPPING FROM THE LT ENG NACELLE & SUBSEQUENTLY THE LEAKING HOSE WAS FOUND & REPLACED.
